# SDR F3LA97172

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt A/C Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - TWO HOLES BURNED (ERRODED) THROUGH UPPER FWD INBOARD SKIN ABOVE AIR CLEANER IN RT AC BAY.  REPAIRED IAW SRM 53-30-3, PAGE 9 AND PAGE 10.  DAMAGE OCCURRED DUE TO ABRASIVE AIR LEAK FROM HOLE IN BLEED AIR CLEANER. IN RT AC BAY.  REPAIRED IAW SRM 53-30-3, PAGE 9 AND PAGE 10.  DAMAGE OCCURRED DUE TO ABRASIVE AIR LEAK FROM HOLE IN BLEED AIR CLEANER.  (M)
